# SDR DALA2019073104498

- Difficulty date: July 21, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 40,228 hours, 27,593 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER DOOR MISSING. REF LP 5476442. (LP #5476460)
